MathSciNet Relay Station
MathSciNet bibliographic data
MR1490271 39A10 (34C10)
Bohner, Martin; Došlý, Ondřej Disconjugacy and transformations for symplectic systems. Rocky Mountain J. Math. 27 (1997), no. 3, 707–743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement